Atıf Formatları
Extension of the Darboux frame into Euclidean 4-space and its invariants
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

M. DÜLDÜL Et Al. , "Extension of the Darboux frame into Euclidean 4-space and its invariants," TURKISH JOURNAL OF MATHEMATICS , vol.41, no.6, pp.1628-1639, 2017

DÜLDÜL, M. Et Al. 2017. Extension of the Darboux frame into Euclidean 4-space and its invariants. TURKISH JOURNAL OF MATHEMATICS , vol.41, no.6 , 1628-1639.

DÜLDÜL, M., Duldul, B. U., Kuruoglu, N., & Ozdamar, E., (2017). Extension of the Darboux frame into Euclidean 4-space and its invariants. TURKISH JOURNAL OF MATHEMATICS , vol.41, no.6, 1628-1639.

DÜLDÜL, Mustafa Et Al. "Extension of the Darboux frame into Euclidean 4-space and its invariants," TURKISH JOURNAL OF MATHEMATICS , vol.41, no.6, 1628-1639, 2017

DÜLDÜL, Mustafa Et Al. "Extension of the Darboux frame into Euclidean 4-space and its invariants." TURKISH JOURNAL OF MATHEMATICS , vol.41, no.6, pp.1628-1639, 2017

DÜLDÜL, M. Et Al. (2017) . "Extension of the Darboux frame into Euclidean 4-space and its invariants." TURKISH JOURNAL OF MATHEMATICS , vol.41, no.6, pp.1628-1639.

@article{article, author={Mustafa DÜLDÜL Et Al. }, title={Extension of the Darboux frame into Euclidean 4-space and its invariants}, journal={TURKISH JOURNAL OF MATHEMATICS}, year=2017, pages={1628-1639} }